logo
DEPARTMENT OF MATHEMATICS, STATISTICS, AND PHYSICS

 

Dharam Chopra, Professor

Statistics, Combinatorial Mathematics; PhD, University of Nebraska, 1968

 

Contact

Awards

  • University Research Grants: 1998-2004
  • Received Grant from NSA in 1993 for holding the MCCCC in wichita; Received Awards for TCA to hold MCCCC in wichita in 1993,2000, & 2006.

 

PhD Students

  • Mohammad Bsharat, "On the Existence of Balanced Arrays with Two Symbols", PhD thesis, 2002
  • Lei Wang (Current)

Research

Professor Chopra's research interests are in the areas of Statistical Design of Experiments, Combinatorial Mathematics, and Graph Theory. A part of his publications include numerous papers on the construction of optimal fractional factorial designs, some of which have been shown to be optimal in the class of all fractional factorial designs. He has published extensively on some combinatorial arrays such as Balanced Arrays and Orthogonal Arrays. He has also made contributions to the area of Graph Theory, in particular dealing with edge-balanced graphs. He has presented invited/contributed papers at various National/International conferences.

Selected Publications

  • Chopra, D.V., Lee, Sin-Min. On edge-blanced index sets of Wheels. International Journal of Contemporary Mathematical Sciences 53 (2012), 2065-2620.
  • Chopra, D.V., Dios, R., and Lee, Sin-Min, On mod (2) edge-magic graphs. The Journal of  Combinatorial Mathematics and Cominatorial Computing, 78 (2011), 353-339.
  • Chopra, D.V. and Low, Richard, Balanced arrays and fractional factorial designs. Published in the proceedings of the 58th ISI World Statistics Congress held in Dublin (Ireland), August 2011.
  • Chopra, D.V., Low, R.M., and Dios, R., Investigations on strength eight balanced arrays using some classical inequalities. The Journal of Combinatorial Mathematics and Cominatorial Computing, Vol.78 (2011), pp. 235-243.
  • Chopra, D.V. and Low, Richard M. and Dios, R. New results on the existence of some balanced arrays using moment matrices. Congressus Numerantium, 205 (2010), 105-112.
  • Chopra, D.V., Low, Richard M., and Dios, R., Further contributions to balanced arays of strength four. The Journal of Combinatorial Mathematics and Combinatorial Computing, Vol. 74 (2010), pp. 103-110.
  • Chopra, D.V., Low, Richard M., and Dios, R., Contributions to strength six balanced arrays using Holder and Minkowski inequalities. The Journal of Combinatorial Mathematics and Combinatorial Computing, Vol. 72 (2010), pp. 93-100.
  • Chopra, D.V., (Invited Paper) Contributions of statistics to modern progeress. Choice, Vol. 45 (2008), pp. 1097-1107.
  • Chopra, D.V., Low, R.M., and Dios, R., On the maximum number of constraints for some balanced arrays. Congressus Numerantium, 109 (2008), 5-11.
  • Chopra, D.V., and Bsharat, M., On the constraints of some combinatorial arrays. The Journal of Combinatorial Mathematics and Combinatorial Computing, 62 (2007), 159-164.